# SDR HALA0800028

- Difficulty date: January 29, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 82,683 hours, 15,974 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 06650007010
- Part serial: B03526
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RA FLAG DISPLAYED INTERMITTENT ON THE CAPT ADI.  REMOVED AND REPLACED LT RADIO ALTIMETER PER AMM 34-33-01, SYSTEM TEST NORMAL.  ACCOMPLISHED MCDP TEST NR 30 PER AMM 22-00-02, TEST PASSED.  AIRCRAFT RETAINS LMP STATUS LAND 3.
